# SDR CALA2022021400367

- Difficulty date: February 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 51,235 hours, 14,781 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 146N87493
- Part serial: NA
- Condition: Cracked
- Location: Sta 1 640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) CRACK FOUND ON LOWER INBD HOLE FWD LAYER AT STA 1 640 L/H FRAME ON THE INTERCOSTAL TEE CLIP. TRANSCRIBED FROM HAEC O GSO TASK CARD 9281318 RESULTS OF A DAMAGE TOLERANCE ANALYSIS (DTA). REMOVE THE UNLESS ANOTHER 8100-9 FORM IS RECEIVED FINDING APPROVAL FOR AIRCRAFT FROM SERVICE ON OR BEFORE 19,900 TOTAL AIRCRAFT CYCLES, DAMAGE TOLERANCE REQUIREMENTS. THE REPAIR INCORPORATED VIA ECRA5361-01093 IS APPROVED AS TIME LIMITED UNTIL 19,900 TOTAL AIRCRAFT FLIGHT CYCLES PENDING THE TRANSCRIBED FROM HAECO LOG PAGE 9281318. ACCOMPLISHED LH STA 1640 FRAME REPAIR IAW UNITED ECRA 5361-01093. ADD EMP:V932675
